# SDR PCAA9500219

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Lt Cockpit
- Part time: 10,546 hours
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LEFT WINDSHIELD.  REPAIRED DAMAGED AREA IAW DHC REPAIR DRAWING 8-53-1493.  AIRCRAFT RETURNED TO SERVICE. (M)
